It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



ADD / ADHD Message Board


ADD / ADHD Board Index
Board Index > ADD / ADHD | 0-9 A B C D E F G H I J K L M N O P Q R S T U V W X Y Z


Son-a-gun. I know partially what the problem is. I begain Celexa 3, 4 months ago for resurging depression brought on by a few major life changes and catastrophes. Weight gain is a notorious SSRI side-effect. The medication does not cause weight gain, it causes a craving for sweets. The ice cream "binging" came shortly after I started taking Celexa. I didn't see it until after reading several recent posts about eating disorders and then writing this thread.

I don't know if I can quit the Celexa yet. I haven't fully settled into my new schema.

Wellbutrin? It has given me a nervous skittish feeling, a sub-anxiety type reaction is the best I can describe it. Wellbutrin does work well as an antidepressant for me. If it ain't one thing it's another with a buggy brain - let's face it.

The Adderall counteracts the Celexa's side-effect during the day. In the evening, as you all know, the Adderall has quit for the day. I'm left with the craving for sweets. I go for my favorite type sweets naturally.

Additional info, same question: Anyone know of a possible solution?

Bob





All times are GMT -7. The time now is 09:17 AM.





© 2021 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!